Free Access
Volume 35, Number 6, November/December 2001
Page(s) 1137 - 1158
Published online 15 April 2002
  1. H.W. Alt and L.A. Caffarelli, Existence and regularity for a minimum problem with a free boundary. J. Reine Angew. Math. 25 (1981) 105-144. [Google Scholar]
  2. O. Coulaud and A. Henrot, Numerical approximation of a free boundary problem arising in electromagnetic shaping. SIAM J. Numer. Anal. 31 (1994) 1109-1127. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Crouzeix, Variational approach of magnetic shaping problem. Eur. J. Mech. B/Fluids 10 (1991) 627-536. [Google Scholar]
  4. J. Descloux, Stability of solutions of the bidimensional magnetic shaping problem in absence of surface tension. Eur. J. Mech. B/Fluids 10 (1991) 513-526. [Google Scholar]
  5. Ph. Féat, Approximation d'un problème de frontière libre bidimensionnel. Thèse de l'Université de Rennes I, France (1998). [Google Scholar]
  6. A. Friedman, Variational Principles and Free Boundary Problems. John Wiley & Sons, New York (1982). [Google Scholar]
  7. B. Gustafsson and H. Shagholian, Existence and geometric properties of solutions of a free boundary problem in potential theory. J. Reine Angew. Math. 68 (1996) 137-179. [Google Scholar]
  8. A. Henrot, Subsolutions and supersolutions in a free boundary problem. Ark. Mat. 32 (1994) 79-98. [CrossRef] [MathSciNet] [Google Scholar]
  9. A. Henrot and M. Pierre, Un problème inverse en formage des métaux liquides. RAIRO Modél. Math. Anal. Numér. 23 (1989) 155-177. [MathSciNet] [Google Scholar]
  10. R. Kress, Linear Integral Equations. Springer, New York (1989). [Google Scholar]
  11. W. McLean and W.L. Wendland, Trigonometric approximation of solutions of periodic pseudodifferential equations. Oper. Theory: Adv. Appl. 41 (1989) 359-383. [Google Scholar]
  12. S. Mikhlin and S. Prößdorf, Singular Integral Operators. Springer-Verlag, Berlin (1986). [Google Scholar]
  13. X. Pelgrin, Un problème de frontière libre. Thèse de l'Université de Rennes I, France (1994). [Google Scholar]
  14. M. Pierre and J.R. Roche, Numerical simulation of tridimensional electromagnetic shaping of liquid metals. Numer. Math. 65 (1993) 203-217. [CrossRef] [MathSciNet] [Google Scholar]
  15. S. Prößdorf and B. Silbermann, Numerical Analysis for Integral and Related Operator Equations. Akademie-Verlag, Berlin (1991). [Google Scholar]
  16. J. Saranen and L. Schroderus, Quadrature methods for strongly elliptic equations of negative order on smooth closed curves. SIAM J. Numer. Anal. 30 (1993) 1769-1795. [CrossRef] [MathSciNet] [Google Scholar]
  17. Y. Yan and I.H. Sloan, On integral equations of the first kind with logarithmic kernels. J. Integral Equations. Appl. 1 (1988) 549-579. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you